Moscow Journal of Combinatorics and Number Theory
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Moscow J. Combin. Number Theory, 2019, Volume 8, Issue 2, Pages 179–188 (Mi mjcnt10)  

A note on the set $A(A+A)$

Pierre-Yves Bienvenua, François Hennecartb, Ilya Shkredovc

a Université Lyon 1, CNRS, ICJ UMR 5208, Villeurbanne, France
b Université Jean-Monnet, CNRS, ICJ UMR 5208, Saint-Étienne, France
c Steklov Mathematical Institute, Divison of Algebra and Number Theory, Moscow, Russia

DOI: https://doi.org/10.2140/moscow.2019.8.179


Bibliographic databases:

Received: 21.11.2018
Revised: 14.12.2018
Accepted:29.03.2019
Language:

Linking options:
  • http://mi.mathnet.ru/eng/mjcnt10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021